# SDR CAL960427

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1166
- Part time: 42,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN AFT BAG PIT FLOOR LEVEL FRAME AT BS 1166, RBL 24.  THE CRACKED AREA WAS CUT OUT.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-4, 51-10-2, AND 51-30-2.  (M)
